Lexapro withdrawal side effects how long

Common Questions and Answers about Lexapro withdrawal side effects how long

lexapro

Avatar m tn Obsessing about suicide. Doctor says side effects don't last that long. Still having trouble sleeping, eating, I don't know if I'm going to get through this. Does it ever go away? Where can I go? Who knows anything? The drug company won't comment, they don't have any substantive contact information anywhere. If only somebody could help me. Thank you.
Avatar n tn Does anyone have any ideas that could help ease these side effects or withdrawal? I typically do not do these blog type things- but I figure support of people that know what it's like would be great! In my teens I was on Prozac a couple years & the withdrawal from that was a piece of cake compared to this. Just scared about this situation & would like some positive input- Thanks so much!
Avatar f tn I would tell your doctor that you really do NOT want to rise back to 10mg in Lexapro, but ask if there would be any -temporary- medicines that are not addictive to help lessen the effects of Lexapro withdrawal. I do know, oddly enough, Benadryl helped when I was going through Effexor withdrawal. Your doctor may be able to suggest other over the counter medicine that will just curb some of the side-effects of the withdrawal.
Avatar f tn I am experiencing stomach problems (especially in my morning), heartburn, indigestion, and a strange (heat) sensation in my chest area. Is this normal? What can I do to help? How long will this last? I am so tired of this.
Avatar n tn I feel like an emotional wreck-crying randomly and being hypersensitive and irrational to issues that normally wouldnt effect me like this. I just want to know how long these withdrawal symtoms can last? Is there an end in site?
Avatar f tn I am only 1 week out being completely off but inquiring about the length of side effects. Can anyone who has personally encountered this withdrawal tell me how long these s.e. typically last? From reading the posts it appears I am in for weeks maybe months of some unpleasant s.e.
404138 tn?1308945256 So sadly, I switched again. But lexapro is newer and is supposed to be great. Really I had no side effects. I did switch from zoloft to lexapro so maybe that is why, I already had zoloft still in me, but it is supposed to be an easily tolerated drug when it comes to side effects. It may take a little time to kick in, but it is all worth it. Good luck and keep us posted!!!
Avatar f tn Everyone is differant Shelly, while weight gain is a side effect of Lexapro it does not mean that You're going to gain weight. It is a side effect because it has happened for some people. Just keep eating healthy and getting exercise and You should be fine. Weight gain can be scary for most females however it is really good that You're on this medication and on the road to recovery. You need to wait it out and see unfortunately, people are too differant.
Avatar n tn Hello how long did it take for the lexapro 20 to help you. I started in 10 did if for like 2 weeks it’s now been 3 weeks that I am on lexapro 20 but it hasn’t kicked in yet. Dictir added buscopine 5 in Thursday and hoping and praying they help me. I have been dealing with this anxiety since August 12. Please I need good advice and good vibes.
Avatar f tn She has a tingling in her extremities and sometimes in her torso. I would like to stop the Lexapro now but I am concerned with additional withdrawal symptoms. Question; 1) Do you advise stopping the medication abruptly now? 2) If not is there a medication to ease the tingling she presently has? 3) How should I continue the withdrawal regiment? The symptoms she experienced are, nightmares, seeing people in the morning, loss of balance, sleepy, moody, electric head shocks and tremors.
Avatar n tn After all, how can you be treated for something that the doctors dismiss as being in my mind because after all, the blood tests look good and they had never heard of Lexapro causing such side effects. Not one elected to do any research on my behalf. I have lost tremendous respect for the medical community at large (though I do acknowledge that there are still caring, knowledgeable physicians out there that really do advocate for their patients).
Avatar n tn i don't look for an answer to that, but that is one of the many wonders now. how long has it been now and how are you feeling?
Avatar n tn What are the side effects you are having? Usually the side effects continue for 2 weeks then settle. It might be a good idea to tell you doctor you want to come of of them. I do know with my doctor he said to plod on an keep taking them...
Avatar n tn off w/ depression for many years finally got on Zoloft w/out any major side effects and has stayed on it now for about 10 years- she's never going to get off of it b/c it has no negative side effects for her. My sister was on Lexapro for a year and also gained a lot of weight and just felt generally miserable. She tapered off of it and though she still has emotional lows (during pms), she has decided to sacrifice emotional stability for her figure.
Avatar n tn How long do you have to be on lexapro before stopping will cause withdrawal symptoms. I have only been on it it a week and want off now.
Avatar m tn My fear is that being on such a high dose for such a long time, that my brain can no longer function without it. How do I know if this is withdrawal or if my brain chemistry has been permanently altered from this drug? Thank you!
Avatar m tn I am wondering if I should go back on 5 mg to lessen withdrawal symptoms or if it is almost of of my body since it have been a week? How long typically will withdrawal last? Anything I can do to lessen symptoms? Thank you.
Avatar n tn He is very strong and just wants to go forward and not go through this again ( his doctor said the remedy was to get back on the drug) these are the Docs that said he could stop the med all at once with out any side effects. The reason he was put on lexapro was for anxiousness he had alot of major things going on at one time including surgery and he has a clotting disorder and has to be very careful be cause he takes coumadin and has for a long time.
Avatar n tn Oh my, I have been on lexapro for about 18 months now, and have been thinking of coming off them. I am due to see my Dr next week to discuss this, but after reading the comments here not too sure now. Does anyone out there know of anyone who has successfully come off Lexapro? Any positive comments that all the suffering is worth it?
Avatar m tn How many people here have had to go through withdrawal? Specifically, was it cold turkey withdrawal? What was your experience and what medicine had you withdrawn from? Was it because your doctor messed up or because you were switching meds? Describe your experience here and insert it in this imaginary box on this message! Thanks.
Avatar n tn hello and welcome.In my opinion you are going to get off easy .If you ween off that amount you should suffer minimal w/d symptoms.There are alot of peeps who will tell you how.Me personally do it every time cold turkey and hate life all at once.Kinda like cuting your hand off once opposed to cutting one finger off once a week and suffering a whole lot longer.but that is just me.There aer peeps who are more experienced in other factors than i.Good luck .
Avatar m tn My question is, are the symptoms I experience side effects of Depakote or withdrawal from Xanax???? Please help me!!!!! I am sttill taking .5 Xanax Xr in the mn and .5 in the evening so it is still there, I've just reduced the dosage!!! I also take small dosage of 600mg lithium, 25mg of lamictal and 2.5mg o Lexapro a day. Most of them my pdoc wants to get rid off. Thanks!!
Avatar n tn side effects and withdrawal. I also draw comfort from the posts in this and other threads in the forum because its helped me know what to expect. That understanding has made the process much more bearable. I share my experience with the hope that it might also open a window for others.
Avatar m tn That way he can take you off the drug safely with no side-effects, if you choose to discontinue it. Better to be safe than feel like crud. If Lexapro works well for you, I would see no reason to stop taking it, since obviously you have symptoms of anxiety and depression when you are not on it. Hope you feel better soon.
Avatar f tn Second, these drugs don't start to work for most people until 4-6 weeks, but side effects start right away. If you were having panic attacks before taking Lexapro, you shouldn't have expected it to work so soon. If you weren't, it's a good chance the drug was too stimulating for you at the dose you were given -- usually, psychiatrists taper you up on the drug. But they also taper you off the drug, but after only taking it for three days you shouldn't be having any withdrawal effects.
Avatar n tn yes, all of the side effects will go away. You have had a withdrawal reaction and the worst of it is over...expect to have no more symptoms from lexapro after about another week.
Avatar m tn peoples lives change and their circumstances create more or less stress, which leads to both anxiety and depression, so how do you know it is the drug withdrawal, rather than your stress causing these symptoms...a good talk therapist can help you sort this out so don't stay so fixed on the withdrawal explanation until you have thought this through carefully with a professional.
Avatar n tn You are not alone, I too suffer from extreme exhaustion and lots of long term side effects. I agree that it's hard to fight the system but you have to keep trying! Keep checking with different doctors...........at least that's what I'm doing, it just is NOT normal for an HCV SVR to experience this much fatigue (there must be something else wrong). You sound like a very caring man and she is lucky to have you. My best to you and your wife.